×

Found 164 Documents (Results 1–100)

Exact solutions and conservation laws for a generalized improved Boussinesq equation. (English) Zbl 1465.35094

Chen, Chuei Yee (ed.) et al., Innovations through mathematical and statistical research. Proceedings of the 2nd international conference on mathematical sciences and statistics, ICMSS2016, Kuala Lumpur, Malaysia, January 26–28, 2016. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1739, Article ID 020029, 6 p. (2016).
MSC:  35C05 35B06 35L65
PDFBibTeX XMLCite
Full Text: DOI

Problems of optimal control for semilinear equations of Sobolev type. (Задачи оптимального управления для полулинейных уравнений Соболевского типа.) (Russian) Zbl 1275.49002

Chelyabinsk: Izd. Tsentr Yuzhno-Ural’skiĭ Gosudarstvennyĭ Universitet (ISBN 978-5-696-04341-8/pbk). 88 p. (2012).
PDFBibTeX XMLCite

Travelling waves for some generalized Boussinesq type equations. (English) Zbl 1235.35226

Sekigawa, Kouei (ed.) et al., International workshop on complex structures, integrability and vector fields, Sofia, Bulgaria, September 13–17, 2010. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0895-1/pbk). AIP Conference Proceedings 1340, 126-133 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software